A minimum-problem on areas of inscribed and circumscribed polygons of a circle
Compositio Mathematica, Volume 8 (1951), pp. 61-67.
@article{CM_1951__8__61_0,
     author = {Acz\'el, John and Fuchs, Ladislas},
     title = {A minimum-problem on areas of inscribed and circumscribed polygons of a circle},
     journal = {Compositio Mathematica},
     pages = {61--67},
     publisher = {Kraus Reprint},
     volume = {8},
     year = {1951},
     zbl = {0035.38401},
     mrnumber = {33549},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1951__8__61_0/}
}
TY  - JOUR
AU  - Aczél, John
AU  - Fuchs, Ladislas
TI  - A minimum-problem on areas of inscribed and circumscribed polygons of a circle
JO  - Compositio Mathematica
PY  - 1951
DA  - 1951///
SP  - 61
EP  - 67
VL  - 8
PB  - Kraus Reprint
UR  - http://archive.numdam.org/item/CM_1951__8__61_0/
UR  - https://zbmath.org/?q=an%3A0035.38401
UR  - https://www.ams.org/mathscinet-getitem?mr=33549
LA  - en
ID  - CM_1951__8__61_0
ER  - 
%0 Journal Article
%A Aczél, John
%A Fuchs, Ladislas
%T A minimum-problem on areas of inscribed and circumscribed polygons of a circle
%J Compositio Mathematica
%D 1951
%P 61-67
%V 8
%I Kraus Reprint
%G en
%F CM_1951__8__61_0
Aczél, John; Fuchs, Ladislas. A minimum-problem on areas of inscribed and circumscribed polygons of a circle. Compositio Mathematica, Volume 8 (1951), pp. 61-67. http://archive.numdam.org/item/CM_1951__8__61_0/